# SDR A6WA2017010245521

- Difficulty date: December 15, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 34,863 hours, 33,264 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R3111358
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM OTBD ATTACH ANGLE CRACKED AT BS 280.     REPLACED THE ATTACH ANGLE IAW SRM 51-42-21.
